# SDR 9JLA20150226001

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45010
- Aircraft time: 4,895 hours, 3,496 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 2A9209B
- Part serial: B0827
- Condition: Defective
- Location: Horiz Stab
- Part time: 4,895 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, THE PITCH TRIM MIS COMPARE CAS MSG ILLUMINATED.  TROUBLESHOOTING THE PITCH TRIM MSCP EICAS MSG USING THE LEARJET SMART & FOUND THE STAB ACTUATOR TO HAVE A DIFFERENCE BETWEEN THE PRIMARY & THE SECONDARY SYS.  THE DEFECTIVE ACTUATOR WAS REMOVED PN 2A9209B SN B0827.  ACTUATOR TIME IN SERVICE 4894.7HRSTT 67.9HRSTSO.
